Asymptotic properties of pipeline control of the money supply

Taub, B. (1986) Asymptotic properties of pipeline control of the money supply. International Economic Review, 27(3), pp. 647-665.

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Taub, Professor Bart
Authors: Taub, B.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:International Economic Review
Publisher:John Wiley & Sons
ISSN:0020-6598
ISSN (Online):1468-2354

University Staff: Request a correction | Enlighten Editors: Update this record